T W L Mak

Summary

Country: China

Publications

  1. ncbi request reprint Glycerol kinase deficiency presenting with hypodipsia, osmotic diuresis and severe hypernatraemia
    T W L Mak
    Department of Clinical Pathology, Tuen Mun Hospital, Tuen Mun, Hong Kong Special Administrative Region, China
    J Inherit Metab Dis 28:1159-61. 2005
  2. ncbi request reprint Effects of lithium therapy on bone mineral metabolism: a two-year prospective longitudinal study
    T W Mak
    Department of Chemical Pathology, The Chinese University of Hong Kong, Prince of Wales Hospital, Shatin, New Territories
    J Clin Endocrinol Metab 83:3857-9. 1998
  3. doi request reprint Factitious thyrotoxicosis and herbal dietary supplement for weight reduction
    W T Poon
    Toxicology Reference Laboratory, Princess Margaret Hospital, Hong Kong, Hong Kong
    Clin Toxicol (Phila) 46:290-2. 2008
  4. ncbi request reprint Drug-induced hypoglycaemia--new insight into an old problem
    C K Ching
    Princess Margaret Hospital, Laichikok, Hong Kong
    Hong Kong Med J 12:334-8. 2006
  5. ncbi request reprint Aconite poisoning in camouflage
    W T Poon
    Hospital Authority Toxicology Reference Laboratory, Princess Margaret Hospital, Hong Kong
    Hong Kong Med J 12:456-9. 2006

Detail Information

Publications5

  1. ncbi request reprint Glycerol kinase deficiency presenting with hypodipsia, osmotic diuresis and severe hypernatraemia
    T W L Mak
    Department of Clinical Pathology, Tuen Mun Hospital, Tuen Mun, Hong Kong Special Administrative Region, China
    J Inherit Metab Dis 28:1159-61. 2005
    ..A Chinese boy with glycerol kinase deficiency is reported. His presentation with severe hypernatraemia secondary to hypodipsia and glycerol-induced osmotic diuresis is unusual and not previously described in the literature...
  2. ncbi request reprint Effects of lithium therapy on bone mineral metabolism: a two-year prospective longitudinal study
    T W Mak
    Department of Chemical Pathology, The Chinese University of Hong Kong, Prince of Wales Hospital, Shatin, New Territories
    J Clin Endocrinol Metab 83:3857-9. 1998
    ..0005), suggesting reduced, rather than enhanced, bone resorption as in primary hyperparathyroidism. This may be the main mechanism in maintaining normocalcemia, despite PTH elevation, during lithium therapy...
  3. doi request reprint Factitious thyrotoxicosis and herbal dietary supplement for weight reduction
    W T Poon
    Toxicology Reference Laboratory, Princess Margaret Hospital, Hong Kong, Hong Kong
    Clin Toxicol (Phila) 46:290-2. 2008
    ..Overdose subsequent to poor standardization of the adulterants is another concern. Health care professionals must therefore be aware of the potential dangers posed by adulterated dietary supplements...
  4. ncbi request reprint Drug-induced hypoglycaemia--new insight into an old problem
    C K Ching
    Princess Margaret Hospital, Laichikok, Hong Kong
    Hong Kong Med J 12:334-8. 2006
    ..To review the causes of drug-induced hypoglycaemia in patients not taking hypoglycaemic medications...
  5. ncbi request reprint Aconite poisoning in camouflage
    W T Poon
    Hospital Authority Toxicology Reference Laboratory, Princess Margaret Hospital, Hong Kong
    Hong Kong Med J 12:456-9. 2006
    ..In four of these 10 cases, the aconite herb was not listed in the written prescription. We report these four cases to highlight the problem of 'hidden' aconite poisoning...